# SDR IPXA2017022714493

- Difficulty date: February 27, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,166 hours, 14,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW MESSAGE DURING EMERGENCY LIGHT TEST.  R & R RELAY R 25100 IAW WDM 33-51-14.  OPS CHECKED OK IAW AMM 33-50-00.
